Translator Disclaimer
2002 On Khovanov's categorification of the Jones polynomial
Dror Bar-Natan
Algebr. Geom. Topol. 2(1): 337-370 (2002). DOI: 10.2140/agt.2002.2.337

Abstract

The working mathematician fears complicated words but loves pictures and diagrams. We thus give a no-fancy-anything picture rich glimpse into Khovanov’s novel construction of “the categorification of the Jones polynomial”. For the same low cost we also provide some computations, including one that shows that Khovanov’s invariant is strictly stronger than the Jones polynomial and including a table of the values of Khovanov’s invariant for all prime knots with up to 11 crossings.

Citation

Download Citation

Dror Bar-Natan. "On Khovanov's categorification of the Jones polynomial." Algebr. Geom. Topol. 2 (1) 337 - 370, 2002. https://doi.org/10.2140/agt.2002.2.337

Information

Received: 13 January 2002; Accepted: 27 February 2002; Published: 2002
First available in Project Euclid: 21 December 2017

zbMATH: 0998.57016
MathSciNet: MR1917056
Digital Object Identifier: 10.2140/agt.2002.2.337

Subjects:
Primary: 57M25

Rights: Copyright © 2002 Mathematical Sciences Publishers

JOURNAL ARTICLE
34 PAGES


SHARE
Vol.2 • No. 1 • 2002
MSP
Back to Top